Alert archive / Nevada / Flash Flood Warnings in 2015

Flash Flood Warning 37, NWS Reno, NV

July 8, 2015Douglas County, Washoe County, Nevada; Alpine County, California

NWS Reno, NV issued this flash flood warning at Jul 8, 2015, 1:37 PM PDT for Douglas County, Washoe County, Nevada; Alpine County, California. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2015, 1:37 PM PDT (20:37 UTC)
Expired
Jul 8, 2015, 4:30 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

Counties Alpine County, CA, Douglas County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 76 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 2:22 PM PDTFLASH FLOODJohnson Lane, NVSTREETS AND HOMES IMPACTED BY FLASH FLOODING AND DEBRIS COMING FROM THE FOOTHILLS. REPORTS OF DIME SIZE HAIL AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 8.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WGUS55 KREV 082037
FFWREV
CAC003-NVC005-031-510-082330-
/O.NEW.KREV.FF.W.0037.150708T2037Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
137 PM PDT WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALPINE COUNTY IN NORTHERN CALIFORNIA...
  CARSON CITY IN WESTERN NEVADA...
  SOUTHERN WASHOE COUNTY IN WESTERN NEVADA...
  NORTHWESTERN DOUGLAS COUNTY IN WESTERN NEVADA...

* UNTIL 430 PM PDT
    
* AT 135 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  TORRENTIAL RAIN ACROSS GARDNERVILLE AND JOHNSON LANE AREA. FLASH 
  FLOODING IS OCCURRING OR EXPECTED TO BEGIN SHORTLY. DEBRIS FLOW 
  AND MUDSLIDES ARE POSSIBLE. EXPECTED MARBLE SIZED HAIL AND GUSTY 
  OUTFLOW WINDS WITH THIS STORM. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CARSON CITY...GARDNERVILLE...GARDNERVILLE RANCHOS...JOHNSON LANE...
  MINDEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3925 11993 3921 11967 3919 11965 3919 11956
      3914 11957 3909 11955 3908 11950 3881 11954
      3891 11989 3895 11993

$$

TF
2 follow-up statements
893 
WGUS75 KREV 082154
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
254 PM PDT WED JUL 8 2015

CAC003-NVC005-031-510-082330-
/O.CON.KREV.FF.W.0037.000000T0000Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALPINE CA-CARSON CITY NV-WASHOE NV-DOUGLAS NV-
254 PM PDT WED JUL 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM PDT FOR
ALPINE...SOUTHERN WASHOE AND NORTHWESTERN DOUGLAS COUNTIES AND CARSON
CITY...

AT 251 PM PDT...DOPPLER RADAR SHOWED THAT THUNDERSTORMS PRODUCING 
HEAVY RAIN HAD MOVED OUT OF WARNED AREA. FLOODING AND DEBRIS WERE 
REPORTED AT JOHNSON LANE AND ADDITIONAL WATER MAY STILL BE FLOWING 
DOWN FROM THE HILLS EAST OF CARSON CITY AND MINDEN. SO ADDITIONAL 
FLOODING AND DEBRIS IS STILL POSSIBLE.

PERSONS EAST OF HIGHWAY 395 SHOULD MONITOR ROAD CONDITIONS AND LOW 
SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A LIFE THREATENING FLASH FLOOD. MOVE TO HIGHER GROUND IF YOU
ARE IN A FLOOD PRONE OR LOW LYING AREA.

&&

LAT...LON 3925 11993 3921 11967 3919 11965 3919 11956
      3914 11957 3909 11955 3908 11950 3881 11954
      3891 11989 3895 11993

$$

WH
822 
WGUS75 KREV 082322
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
422 PM PDT WED JUL 8 2015

CAC003-NVC005-031-510-082331-
/O.EXP.KREV.FF.W.0037.000000T0000Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALPINE CA-CARSON CITY NV-WASHOE NV-DOUGLAS NV-
422 PM PDT WED JUL 8 2015

...THE FLASH FLOOD WARNING FOR ALPINE...SOUTHERN WASHOE AND
NORTHWESTERN DOUGLAS COUNTIES AND CARSON CITY WILL EXPIRE AT 430 PM
PDT...

THE FLOOD THREAT HAVE RECEDED AND ADDITIONAL THREAT TO LIFE OR 
PROPERTY HAS ENDED. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3925 11993 3921 11967 3919 11965 3919 11956
      3914 11957 3909 11955 3908 11950 3881 11954
      3891 11989 3895 11993

$$

WH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 1:21 PM PDT, 16 minutes earlier.

Area forecast discussion, Jul 8, 1:21 PM PDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
121 PM PDT WED JUL 8 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS AND MILD TEMPERATURES WILL CONTINUE
THROUGH FRIDAY AS AN UPPER LOW MOVES ACROSS THE AREA. LOCALLY
HEAVY RAIN ALONG WITH HAIL AND GUSTY OUTFLOW WINDS ARE STILL
POSSIBLE THIS EVENING. AS A DRIER AIRMASS WORKS INTO THE REGION
THIS WEEKEND AND EARLY NEXT WEEK, SHOWERS WILL END WITH
TEMPERATURES SLOWLY WARMING BACK TO NORMAL LEVELS.

&&

.SHORT TERM...
UPPER LOW CENTERED JUST SOUTH OF THE SAN FRANCISCO BAY AREA WILL
CONTINUE TO MOVE INLAND OVER THE NEXT 12-24 HOURS AND SETTLE OVER
CA-NV THU-FRI AS IT SLOWLY WEAKENS. THE SIERRA AND WESTERN NV
REMAIN ON THE EAST SIDE OF LOW WITH UPPER LEVEL DIFFLUENCE AND
PLENTY OF MOISTURE TO KEEP A THREAT FOR FLASH FLOODING GOING
THROUGH EARLY THIS EVENING. ABUNDANT SUNSHINE HAS ALLOWED FOR A
GOOD BUILDUP OF INSTABILITY AND STORMS SO FAR HAVE PRODUCED VERY
HEAVY RAIN AND HAIL TO THE SIZE OF QUARTERS. THERE WAS SOME
DRYING AND COOLING IN THE MID LEVELS AS LOW APPROACHED AND THIS
WOULD SUGGEST A BIT MORE SEVERE POTENTIAL WITH STORMS THIS
AFTERNOON AND EARLY EVENING. MODELS ONCE AGAIN SHOW STORMS
ORGANIZING INTO A COMPLEX AND CONTINUING NORTHBOUND ACROSS
NORTHEAST CA AND NORTHWEST NV THIS EVENING AND OVERNIGHT. HOWEVER
GIVEN THE CONVECTIVE FEEDBACK IN RECENT MODEL RUNS, CONFIDENCE IS
LOW IN THE FUTURE TREND OF STORMS BEYOND THIS AFTERNOON. WE HAVE
MAINTAINED A HIGH CHANCE OF SHOWERS AND THUNDERSTORMS FOR NOW.

FOR THU-FRI, CONDITIONS WILL GENERALLY BE COOLER AND UNSETTLED
WITH PERIODS OF OVERCAST AND CHANCES FOR SHOWERS. THUNDERSTORMS
WILL BE MORE ISOLATED WITH A LOWER THREAT FOR STRONG STORMS. SO WE
ARE NOT ANTICIPATING ANY MORE WIDESPREAD HEAVY RAIN BEYOND THIS
EVENING. TEMPERATURES WILL BE WELL BELOW NORMAL WITH 60S IN THE
SIERRA AND 70S TO LOWER 80S ACROSS WESTERN NV. FOR HIKERS IN THE
BACKCOUNTRY OF THE SIERRA, IT COULD BE QUITE COLD, ESPECIALLY
WHERE SHOWERS OCCUR.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
THIS PERIOD WILL BE DRIER AS THE FLOW BECOMES MORE SOUTHWEST IN
RESPONSE TO GENERAL TROUGH OVER THE EAST PACIFIC/WEST COAST. SOME
INSTABILITY MAY BE PRESENT STILL FOR A FEW STORMS SATURDAY, BUT BY
SUNDAY AND EARLY NEXT WEEK, CONDITIONS ARE ANTICIPATED TO REMAIN
STORM FREE. TEMPERATURES WILL WARM SLOWLY AND BE NEAR SEASONAL
NORMALS BY TUE-WED. HOHMANN

&&

.AVIATION...
THUNDERSTORMS WILL CONTINUE TO FIRE THROUGH EARLY THIS EVENING
WITH HEAVY RAIN, HAIL TO ONE INCH AND WIND GUSTS TO 60 MPH WITH
STRONGER STORMS. STORMS HAVE ALREADY IMPACTED SIERRA TAF SITES
WHERE AIRMASS STABILIZATION IS ANTICIPATED BY LATE AFTERNOON. FOR
WESTERN NV AIRPORTS, THUNDERSTORM THREAT WILL BE CLOSER TO THE
21Z-02Z TIME WINDOW WHEN THE GREATEST THREAT FOR OUTFLOW WINDS
WILL BE PRESENT GIVEN TEMPERATURES WILL STILL BE IN THE 80S.
AFTER THIS EVENING, THERE WILL BE A MORE GENERAL THREAT FOR
SHOWERS WITH THUNDERSTORMS MORE ISOLATED THU-FRI. HOHMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT NVZ001>005.

CA...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT CAZ070>073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 8, 1:09 PM PDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
109 PM PDT WED JUL 8 2015

CAZ071-072-082100-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-
109 PM PDT WED JUL 8 2015

...CLUSTERS OF STRONG STORMS IMPACTING YUBA PASS TO TRUCKEE
THROUGH 2 PM...

* AT 107 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  SATTLEY TO PROSSER CREEK RESERVOIR...AND MOVING NORTHWEST AT 15
  MPH.

* LARGE AMOUNTS OF DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL
  BE POSSIBLE WITH THESE STORMS. ROADS MAY BECOME TEMPORARILY
  COVERED WITH HAIL AND BECOME SLICK LIKE WINTER CONDITIONS. THIS IS
  LIKELY OVER YUBA PASS.

* THESE STORMS WILL ALSO PRODUCE VERY HEAVY RAINS THAT CAN RESULT IN
  PONDING WATER ON THE ROADWAY AND LOCALIZED FLASH FLOODING AND ROCK
  SLIDES WITH LITTLE WARNING. DO NOT DRIVE INTO FLOODED AREAS.

* LOCATIONS IMPACTED INCLUDE...
  SIERRAVILLE...PROSSER CREEK RESERVOIR...PLUMAS EUREKA STATE PARK...
  GRAEAGLE...INDEPENDENCE LAKE...CALPINE...SATTLEY...WHITEHAWK...
  GLENSHIRE-DEVONSHIRE CDP...CLIO...VALLEY RANCH...TRUCKEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.

&&

LAT...LON 3979 12071 3968 12041 3934 12009 3932 12031
      3939 12036 3945 12038 3949 12044 3953 12043
      3961 12047 3971 12063 3968 12068 3971 12072
TIME...MOT...LOC 2007Z 114DEG 13KT 3963 12049 3936 12017

CS
Local storm report, Jul 8, 1:10 PM PDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
110 PM PDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     HAIL             6 WSW BOCA RESERVOIR    39.36N 120.18W
07/08/2015  M0.25 INCH       NEVADA             CA   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN PROSSER HEIGHTS.

&&

ELW
Special weather statement, Jul 8, 1:18 PM PDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
118 PM PDT WED JUL 8 2015

NVZ004-082100-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
118 PM PDT WED JUL 8 2015

...STRONG THUNDERSTORMS CONTINUE IN EASTERN CHURCHILL COUNTY...

AT 116 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF NEW PASS SUMMIT. THIS STORM WAS MOVING NORTHEAST AT
15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. ALSO...VERY HEAVY RAIN AND LOCALIZED FLASH FLOODING IS
LIKELY OCCURRING.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
CHURCHILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.
SOME DIRT ROADWAYS WILL BE WASHED OUT. IN AREAS OF STEEP
TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE.

&&

LAT...LON 3960 11748 3953 11750 3952 11759 3959 11785
      3996 11764 3999 11754 3994 11748 3988 11746
      3977 11750 3968 11746 3962 11746
TIME...MOT...LOC 2016Z 197DEG 4KT 3974 11748

MB
Special weather statement, Jul 8, 1:25 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
125 PM PDT WED JUL 8 2015

CAZ072-NVZ002-003-082100-
GREATER LAKE TAHOE AREA CA-GREATER RENO-CARSON CITY-MINDEN AREA NV-
GREATER LAKE TAHOE AREA NV-
125 PM PDT WED JUL 8 2015

...SPECIAL WEATHER STATEMENT...

AT 122 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GARDNERVILLE RANCHOS...OR NEAR GARDNERVILLE...MOVING NORTH AT
15 MPH. THIS STORM HAS BEEN REPORTED TO PRODUCE MARBLE SIZED HAIL.
HEAVY RAIN AND GUSTY OUTFLOW WINDS UP TO 45 MPH ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARDNERVILLE...GARDNERVILLE RANCHOS...MINDEN...KINGSBURY GRADE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE.

&&

LAT...LON 3909 11978 3887 11969 3885 11983 3903 11998
TIME...MOT...LOC 2022Z 157DEG 15KT 3889 11978

TF
Special weather statement, Jul 8, 1:36 PM PDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
136 PM PDT WED JUL 8 2015

CAZ071-072-082100-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-
136 PM PDT WED JUL 8 2015

...CONTINUED CLUSTERS OF STORMS FROM PORTOLA TO TRUCKEE THROUGH AT
LEAST 2 PM...

* AT 133 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
  ALONG A LINE EXTENDING FROM NEAR PORTOLA TO NEAR SIERRAVILLE TO
  NEAR TRUCKEE AND NORTHSTAR...AND MOVING NORTHWEST AT 10-15 MPH.

* LARGE AMOUNTS OF DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL
  BE POSSIBLE WITH THESE STORMS. ROADS MAY BECOME TEMPORARILY
  COVERED WITH HAIL AND BECOME SLICK LIKE WINTER CONDITIONS. THIS IS
  LIKELY OVER YUBA PASS AND ALONG HIGHWAY 89.

* THESE STORMS WILL ALSO PRODUCE VERY HEAVY RAINS THAT CAN RESULT IN
  PONDING WATER ON THE ROADWAY AND LOCALIZED FLASH FLOODING AND ROCK
  SLIDES WITH LITTLE WARNING. DO NOT DRIVE INTO FLOODED AREAS.

* AREAS FROM TRUCKEE NORTH TO SIERRAVILLE, YUBA PASS, AND PORTOLA
  WILL SEE THESE STORMS THROUGH AT LEAST 2 PM.

LAT...LON 3993 12053 3971 12028 3934 12007 3929 12030
      3945 12038 3949 12044 3953 12043 3961 12047
      3971 12065
TIME...MOT...LOC 2033Z 140DEG 13KT 3975 12048 3954 12039 3932 12017

CS
Special weather statement, Jul 8, 1:37 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
137 PM PDT WED JUL 8 2015

CAZ073-NVZ001-082115-
MONO CA-MINERAL AND SOUTHERN LYON COUNTIES NV-
137 PM PDT WED JUL 8 2015

...HEAVY RAIN IMPACTING THE SWEET WATER SUMMIT AREA...

AT 135 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF BRIDGEPORT RESERVOIR...OR 4 MILES SOUTH OF
SWEET WATER SUMMIT. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUNCTION NV 338 AND CA 182 AND SWEETWATER SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL AFFECT TRAVELERS ON NV 338 OR CA 182 BETWEEN
BRIDGEPORT RESERVOIR AND SWEETWATER SUMMIT. DRIVERS SHOULD EXPECT
STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY
RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN
ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.

&&

LAT...LON 3858 11898 3826 11910 3844 11935 3858 11930
TIME...MOT...LOC 2035Z 180DEG 0KT 3841 11917

MB

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 5:34 PM PDTSpecial Weather StatementREV41 min
Jul 7, 10:04 PM PDTFlash Flood WatchREVChurchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more23 hr
Jul 8, 12:12 PM PDTSpecial Weather StatementREVChurchill48 min
Jul 8, 12:41 PM PDTSevere Thunderstorm WarningREVDouglas49 min
Jul 8, 1:18 PM PDTSpecial Weather StatementREVLander42 min
Jul 8, 1:25 PM PDTSpecial Weather StatementREVDouglas35 min
Jul 8, 1:37 PM PDTSpecial Weather StatementREV38 min
Jul 8, 2:05 PM PDTSpecial Weather StatementREVStorey40 min
Jul 8, 2:26 PM PDTSpecial Weather StatementREVPershing64 min
Jul 8, 2:30 PM PDTSpecial Weather StatementREVLyon45 min
Jul 8, 2:32 PM PDTSevere Thunderstorm WarningREVStorey, Washoe43 min
Jul 8, 2:47 PM PDTFlash Flood WarningREVPershing3 hr
Jul 8, 3:01 PM PDTSpecial Weather StatementREVLyon44 min
Jul 8, 3:06 PM PDTSevere Thunderstorm WarningREVStorey, Washoe39 min
Jul 8, 3:19 PM PDTFlash Flood WarningREVWashoe3 hr
Jul 8, 3:19 PM PDTFlash Flood WarningREVLyon, Mineral3 hr
Jul 8, 3:26 PM PDTSpecial Weather StatementREVMineral34 min
Jul 8, 3:32 PM PDTSpecial Weather StatementREVLyon43 min
Jul 8, 3:54 PM PDTSpecial Weather StatementREV36 min
Jul 8, 4:10 PM PDTSevere Thunderstorm WarningREVChurchill35 min
Jul 7, 5:55 PM PDTAreal Flood AdvisoryREVAlpine3 hr
Jul 8, 11:30 AM PDTSpecial Weather StatementREVAlpine45 min
Jul 8, 12:22 PM PDTSpecial Weather StatementREVAlpine, Mono53 min
Jul 8, 12:38 PM PDTFlash Flood WarningREVAlpine, Mono3 hr
Jul 8, 1:02 PM PDTSevere Thunderstorm WarningREVPlumas28 min
Jul 8, 1:09 PM PDTSpecial Weather StatementREVSierra51 min
Jul 8, 1:36 PM PDTSpecial Weather StatementREVSierra24 min
Jul 8, 1:48 PM PDTFlash Flood WarningREVMono3 hr
Jul 8, 1:51 PM PDTFlash Flood WarningREVNevada, Sierra3 hr
Jul 8, 1:58 PM PDTSevere Thunderstorm WarningREVPlumas47 min
Jul 8, 2:04 PM PDTSpecial Weather StatementREVPlumas26 min
Jul 8, 3:10 PM PDTSpecial Weather StatementREVLassen50 min
Jul 8, 4:01 PM PDTSpecial Weather StatementREVLassen44 min
Jul 8, 4:24 PM PDTSevere Thunderstorm WarningREVLassen36 min

Nearby

Flash Flood Warnings in Nevada, 2015Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.